# SDR ASAA2012071492540

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,604 hours, 6,707 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 4610
- Condition: Failed
- Location: Wx Radar
- Part time: 47,020 hours, 18,617 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAILED DURING DESCENT AS WX RADAR WAS SECURED AFTER WORKING ALL THE WAY. TURN WX OFF AND BACK ON WOULD WORK A SHORT WHILE THEN FAIL AGAIN.  ACFT GROUNDED.  R & R WEATHER RADAR DRIVE UNIT IAW AMM 34-43-11.  OPS TEST PASSED.
